Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|mina417 - Wed Jan 28, 2009 2:58 pm||
I had a DNC about a year ago due to a miscarriage, and ever since the procedure I have had occasional pain during intercourse (maybe one in four times). Recently, they pain has increased and I can feel a hard "lump", about two to three inches long, in my lower right abdomen during intercourse right where the pain is radiating from. I only feel the lump during intercourse. The pain can sometimes last for hours after the intercourse, as a dull ache. The pain does not feel as though it is in my vagina, but higher than that, and specifically on the right side. There was a very similar pain in the exact location during the DNC procedure. I have not been to a doctor about this. I would appreciate any ideas/information regarding this pain. Thank you.
|Debbie Miller, RN - Thu Jan 29, 2009 5:53 pm||
I doubt this is related to the D&C but probably is coincidental that it occurred at this time. You could have ovarian cysts or even endometriosis - both of which can cause pain with intercourse. You should speak with your doctor about this.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.